# SDR SCNA20150927130

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 37,641 hours, 19,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY AFT DOOR POST HEAVILY CORRODED UNDER LAVATORY DOORWAY THRESHOLD.  REPAIRED LT AFT LAV AFT DOOR POST UNDER LAV DOORWAY THRESHOLD.
